# SDR CA070423007

- Difficulty date: April 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 50,303 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2430 · DC Generating System
- Part: Probe
- Part number: 290143
- Condition: Intermittent
- Location: Temp Monitor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) BATTERY TEMP MONITOR WAS INDICATING HIGHER THAN NORMAL ON APPROACH.  AIRCRAFT LANDED WITHOUT INCIDENT.  BATTERY WAS LUKEWARM TO THE TOUCH.  MONITOR WAS UNRESPONSIVE. BATTERY AND PROBE WERE REPLACED ALONG WITH WIRING INSPECTED AND AIRCRAFT RETURNED TO SERVICE.  NO FAULTS WERE FOUND DURING DEEP CYCLE OF BATTERY AT BATTERY SHOP.  PROBE REPLACED DUE TO POSSIBLE INTERMITTENT OPERATION. (TC NR 20070423007)
